# SDR AALA202108037098

- Difficulty date: July 30, 2021
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N989NN
- Make and model: Boeing 737823
- Aircraft serial: 33338
- Aircraft time: 15,525 hours, 6,255 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: POWER OUTLET IN CEILING AFT OF EMERGENCY EXIT ROW DETACHED IN FLIGHT. SECURED CEILING EMERGENCY EXIT LIGHT.
